# SDR SWAA2013011611467

- Difficulty date: January 13, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Strip
- Part number: 6548670
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRIP LOCATED AT BS 540 AT LEVEL OF STR 23R AIR CONDITIONING BAY.  REPLACED STRIP, LOC AT BS 540 AT LEVEL OF STR 23R AIR CONDITIONING BAY IAW B737-300 SRM 51-40-02 AND SRM B737-300 51-10-02 ITEM 8 AND DRAWING 65-48670.
